# SDR SWIA200312389

- Difficulty date: September 10, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 5,415 hours, 4,776 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, RECEIVED GEAR DISAGREEMENT WARNING MSG, AND GEAR ICONS ON EDI.  COMPLIED WITH QRH.  DIVERTED TO TUL.  REMOVED AND REPLACED CARGO DOOR WIRE HARNESS IAW CRJ MM 32-61-00.  OPS CHECK GOOD.
